# SDR 2004UALA01042

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 34,248 hours, 12,264 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ALONG RIGHT SIDE OF NOSE WHEEL OPENING FROM CONTACT WITH GROUND EQUIPMENT.  DOUBLER AND TRIPLER INSTALLED.
